Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 85, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 24, 2015, 9:03 PM CDT for Shelby County, Alabama. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2015, 9:03 PM CDT (02:03 UTC)
- Expired
- Jun 24, 2015, 9:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Shelby County, AL
The radar
The Birmingham radar (KBMX), 33 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 9:17 PM CDT | TSTM WND DMG | Chelsea, AL | A FEW TREES WERE BLOWN DOWN NEAR OLD HIGHWAY 280 AND HIGHWAY 11. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 2.1 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 587 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1907 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
803
WUUS54 KBMX 250203
SVRBMX
ALC117-250245-
/O.NEW.KBMX.SV.W.0085.150625T0203Z-150625T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
903 PM CDT WED JUN 24 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SHELBY COUNTY IN CENTRAL ALABAMA...
* UNTIL 945 PM CDT
* AT 903 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MOUNT
LAUREL...OR 7 MILES NORTH OF CHELSEA...MOVING SOUTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HOOVER...PELHAM...HELENA...CHELSEA...WILSONVILLE...INDIAN SPRINGS
VILLAGE...WESTOVER...MOUNT LAUREL...VANDIVER...LAKE PURDY...
GREYSTONE...OAK MOUNTAIN AMPHITHEATER...MEADOWBROOK...OAK MOUNTAIN
STATE PARK...FOWLER LAKE...HIGHLAND LAKES...BROOK HIGHLAND...SHOAL
CREEK...HOOVER VETERANS PARK AND BALLANTRAE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3348 8651 3319 8652 3329 8685 3347 8665
3347 8660 3348 8659 3350 8659 3350 8657
TIME...MOT...LOC 0203Z 015DEG 13KT 3342 8659
HAIL...1.00IN
WIND...60MPH
$$
161 follow-up statement
529
WWUS54 KBMX 250218
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
918 PM CDT WED JUN 24 2015
ALC117-250245-
/O.CON.KBMX.SV.W.0085.000000T0000Z-150625T0245Z/
SHELBY AL-
918 PM CDT WED JUN 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR CENTRAL SHELBY COUNTY...
AT 918 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HIGHLAND
LAKES...OR NEAR CHELSEA...MOVING SOUTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HOOVER...PELHAM...HELENA...CHELSEA...WILSONVILLE...INDIAN SPRINGS
VILLAGE...WESTOVER...MOUNT LAUREL...LAKE PURDY...GREYSTONE...OAK
MOUNTAIN AMPHITHEATER...MEADOWBROOK...OAK MOUNTAIN STATE PARK...
FOWLER LAKE...HIGHLAND LAKES...BROOK HIGHLAND...SHOAL CREEK...HOOVER
VETERANS PARK...BALLANTRAE AND JOE TUCKER PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3345 8652 3319 8652 3329 8685 3347 8665
3346 8658
TIME...MOT...LOC 0218Z 015DEG 13KT 3337 8661
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 6:44 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jun 24, 6:44 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 644 PM CDT WED JUN 24 2015 .UPDATE... FOR 00Z AVIATION. && .DISCUSSION... TONIGHT THROUGH FRIDAY NIGHT...LAST NIGHTS CONVECTION HAS REALLY PLAYED A ROLE IN DELAYING THE ONSET OF THUNDERSTORMS OVER CENTRAL ALABAMA. SOME AREA HAVE SIMPLY NOT RECOVERED AT ALL WITH SURFACE DEW POINTS DROPPING INTO THE MID 60S. SATELLITE IMAGERY MAKES CENTRAL ALABAMA APPEAR IN THE MIDDLE OF THE RING OF FIRE. THIS WILL SOON CHANGE AS WE EXPECT DEVELOPMENT IN EAST AND SOUTHEAST AREAS OR MOVE IN FROM GEORGIA. THE INSTABILITY PARAMETERS EXPECTED THE NEXT FEW HOURS WILL BE SUFFICIENT FOR UN ORGANIZED SEVERE THUNDERSTORMS WITH A POTENTIAL OF PRODUCING DAMAGING WINDS AND LARGE HAIL. ATLANTA JUST HAD A WIND GUST OF 61 MPH WITH STORMS EAST OF US. KEPT THE MENTION OF THUNDERSTORMS GOING ALL NIGH AS THERE WILL BE THE POTENTIAL OF MESOSCALE INTERACTIONS AT ANY TIME...BUT AN OVERALL DECREASE IS COVERAGE IS ANTICIPATED. THE ONE FLY IN THE OINTMENT WOULD BE IF A COLD POOL CAN BE ESTABLISHED ENOUGH TO PRODUCE A MORE EXTENSIVE THUNDERSTORM AREA AND IT MOVE WESTWARD INTO THE AREA...WILL MONITOR CLOSELY. DECREASED POPS EVER SO SLIGHTLY ON THURSDAY AS MOISTURE AND BOUNDARIES APPEAR TO BE A BIT LESS. WILL HAVE TO MONITOR THE SURFACE DEW POINTS CLOSELY...BECAUSE IF THEY CAN REMAIN INTO THE 70S AND TEMPS ARE EVEN SLIGHTLY HIGHER...HEAT INDICES WILL BE NEAR 105 DEGREES. AT THIS TIME...WILL NOT ISSUE AN ADVISORY FOR THURSDAY AFTERNOON. MOST MODELS INDICATE AN UPPER DISTURBANCE MOVING OVERHEAD ON FRIDAY AHEAD OF THE SURFACE COLD FRONT. MOISTURE AND INSTABILITY WILL BE GOOD...THEREFORE...STRONG STORMS ARE POSSIBLE EACH AFTERNOON ESPECIALLY FRIDAY. GUSTY WINDS...LIGHTNING AND HAIL WILL BE THE THREATS. SATURDAY THROUGH TUESDAY...COLD FRONT PUSHES THROUGH THE AREA SATURDAY AND SATURDAY NIGHT AS UPPER-LEVEL TROUGH DEEPENS. EXPECT WIDESPREAD RAIN CHANCES ALONG AND AHEAD OF THE FRONT AND MAINTAINED HIGH POPS. 0-6 KM BULK SHEAR VALUES INCREASE RIGHT ALONG THE FRONT TO AROUND 30 KTS WHICH IS UNSEASONABLE FOR LATE JUNE AND COULD ALLOW FOR STORM ORGANIZATION. STRONGER STORMS WILL BE POSSIBLE BUT CONFIDENCE IN SEVERE STORMS IS NOT HIGH ENOUGH TO INCLUDE IN THE HWO AT THIS TIME...AND WIDESPREAD SHOWERS/STORMS AHEAD OF THE FRONT COULD HINDER DESTABILIZATION. MODELS SEEM TO BE TRENDING A LITTLE QUICKER IN MOVING THE FRONT OUT OF THE AREA SUNDAY MORNING. POPS ON SUNDAY HAVE BEEN DECREASED A BIT AND MAY NEED TO BE DECREASED FURTHER IF TRENDS CONTINUE. FOR MOST AREAS SUNDAY WILL BE A VERY PLEASANT DAY WITH HIGHS IN THE MID 80S AND COMFORTABLE DEWPOINTS. LOW PW VALUES WILL RESULT IN DRY CONDITIONS EXPECTED. HIGH TEMPERATURES IN THE UPPER 80S TO LOW 90S ON MONDAY AND TUESDAY WILL BE NEAR SEASONAL AVERAGES. MODELS DIFFER ON A POSSIBLE SHORTWAVE MOVING DOWN THE BASE OF THE TROUGH ON MONDAY AND MONDAY NIGHT SO WILL KEEP POPS LOW. MORE SEASONABLE RAIN CHANCES RETURN BY TUESDAY. 32/DAVIS 75 && .AVIATION... 00Z TAF DISCUSSION. WE HAVE THREE OUTFLOW BOUNDARIES MOVING INTO THE AREA TONIGHT AND WILL CAUSE ISSUES AT MOST SITES OVER THE NEXT FEW HOURS. THE OUTFLOW IN THE WEST WILL IMPACT TCL...BHM AND EET. MEANWHILE A SECOND OUTFLOW MOVING OUT OF GEORGIA IS SLIDE INTO THE SOUTH AND WILL IMPACT MGM AND TOI. MEANWHILE A THIRD OUTFLOW IS NOW MOVING IN NORTHEAST ALABAMA AND WILL IMPACT ANB AND ASN. TRIED TO TIME OUT OUT THE IMPACT OF ALL OUTFLOWS BUT WILL LIKELY HAVE TO AMEND FREQUENTLY AS WE GO THROUGH THE NEXT 6 HOURS. BY SUNRISE COULD BE SOME BRIEF MVFR WITH HIGHEST CONFIDENCE IN THE NORTHEAST. THEN MORE THUNDERSTORMS POSSIBLE AFTER 19 TO 21Z ON THURSDAY. 16 && .FIRE WEATHER... SHOWERS AND THUNDERSTORMS ALONG WITH HOT AND HUMID CONTINUES WILL CONTINUE THE NEXT FEW DAYS. THE HIGHEST RAIN CHANCES WILL BE ON FRIDAY AND SATURDAY. A COLD FRONT WILL MOVE ACROSS CENTRAL ALABAMA LATE SATURDAY...DECREASING RAIN CHANCES SUNDAY AND MONDAY. TEMPERATURES WILL DROP OFF SUNDAY AND MONDAY WITH DRIER AIR ALSO IN PLACE. RELATIVE HUMIDITY VALUES WILL NOT BE EXTREMELY LOW. 75 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 74 95 75 88 72 / 20 30 20 60 50 ANNISTON 74 93 74 87 72 / 30 30 20 60 50 BIRMINGHAM 77 94 76 88 74 / 20 30 20 60 50 TUSCALOOSA 75 95 76 90 74 / 30 30 30 60 40 CALERA 75 91 74 88 73 / 20 30 30 60 40 AUBURN 73 90 73 87 72 / 60 40 40 60 40 MONTGOMERY 75 95 76 91 75 / 40 40 40 60 40 TROY 73 94 73 90 72 / 50 50 40 60 40 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 24, 7:59 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 759 PM CDT WED JUN 24 2015 ALZ011>015-017>050-260400- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 759 PM CDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. SEVERE STORMS WILL BE POSSIBLE ACROSS EAST CENTRAL ALABAMA THROUGH 10 PM. AREAS IMPACTED WILL GENERALLY BE ALONG AND EAST OF A LINE FROM TALLADEGA TO CLANTON TO LOWNDESBORO. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HOT TEMPERATURES ARE POSSIBLE AGAIN THURSDAY ACROSS PORTIONS OF CENTRAL ALABAMA. HEAT INDEX VALUES REACHING NEAR OR ABOVE 105 DEGREES WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 24, 7:54 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
754 PM CDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TSTM WND DMG 3 S BEULAH 32.67N 85.18W
06/24/2015 LEE AL EMERGENCY MNGR
TREES AND POWERLINES DOWN NEAR COUNTY 158 AND LEE ROAD
638
&&
DAVISSpecial weather statement, Jun 24, 8:02 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
802 PM CDT WED JUN 24 2015
ALZ029-250200-
RANDOLPH AL-
802 PM CDT WED JUN 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR RANDOLPH COUNTY UNTIL 900 PM
CDT...
AT 802 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WEDOWEE...MOVING SOUTHWEST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROANOKE...WEDOWEE...LAKE WEDOWEE...WADLEY...WOODLAND...MORRISON CROSS
ROADS...MALONE...CRYSTAL LAKE...CORINTH...FOSTERS CROSS ROADS...
PARAN...TENNANT...ROCK MILLS...R.L. HARRIS DAM...BIG SPRINGS...
NAPOLEON...DICKERT...OFELIA...ROCK STAND AND ROANOKE MUNICIPAL
AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3311 8565 3333 8565 3349 8564 3349 8536
3350 8535 3348 8530 3312 8523 3311 8523
TIME...MOT...LOC 0102Z 031DEG 11KT 3328 8552
56Local storm report, Jun 24, 8:08 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
808 PM CDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HAIL 6 E NOTASULGA 32.56N 85.57W
06/24/2015 E1.00 INCH LEE AL TRAINED SPOTTER
QUARTER SIZE HAIL NEAR COUNTY 10 AND WIRE RD
&&
DAVISLocal storm report, Jun 24, 8:12 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
812 PM CDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM TSTM WND DMG 3 WNW NOTASULGA 32.58N 85.71W
06/24/2015 MACON AL FIRE DEPT/RESCUE
TREES DOWN NEAR COUNTY 39 AND STATE HIGHWAY 15
&&
DAVISSpecial weather statement, Jun 24, 8:40 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
840 PM CDT WED JUN 24 2015
ALZ037-250230-
TALLAPOOSA AL-
840 PM CDT WED JUN 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR TALLAPOOSA COUNTY UNTIL 930 PM
CDT...
AT 840 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
JACKSONS' GAP...OR NEAR DADEVILLE...MOVING SOUTHWEST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALEXANDER CITY...TALLASSEE...DADEVILLE...CAMP HILL...JACKSONS' GAP...
NEW SITE...WAVERLY...GOLDVILLE...WESTERN LAKE MARTIN...TALLAPOOSA
CITY...EASTERN LAKE MARTIN...REEVES AIRPORT...HILLABEE CREEK...
NORTHERN LAKE MARTIN...WIND CREEK STATE PARK...STILL WATERS RESORT...
LIBERTY CITY...DAVISTON...BLUE CREEK MARINA AND EAGLE CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3271 8561 3271 8568 3270 8570 3259 8570
3258 8572 3258 8580 3249 8580 3249 8589
3265 8589 3275 8588 3275 8595 3277 8597
3275 8597 3276 8601 3309 8601 3309 8598
3311 8597 3311 8559 3273 8559
TIME...MOT...LOC 0140Z 035DEG 43KT 3290 8582
56Special weather statement, Jun 24, 8:53 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
853 PM CDT WED JUN 24 2015
ALZ024-025-250245-
JEFFERSON AL-SHELBY AL-
853 PM CDT WED JUN 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL JEFFERSON AND NORTH
CENTRAL SHELBY COUNTIES UNTIL 945 PM CDT...
AT 853 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GREYSTONE...OR NEAR LEEDS...MOVING SOUTHWEST AT 5 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HOOVER...VESTAVIA HILLS...HOMEWOOD...MOUNTAIN BROOK...IRONDALE...
LEEDS...CHELSEA...INDIAN SPRINGS VILLAGE...WESTOVER...LAKE PURDY...
BARBER MOTORSPORTS PARK...GREYSTONE...MEADOWBROOK...THE SUMMIT...
FOWLER LAKE...MOUNT LAUREL...VANDIVER...BROOK HIGHLAND...SHOPS OF
GRAND RIVER AND CAHABA HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3350 8651 3324 8651 3325 8671 3340 8676
3346 8680 3352 8668 3356 8657
TIME...MOT...LOC 0153Z 023DEG 5KT 3348 8659The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:06 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 54 min |
| Jun 24, 7:14 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 61 min |
| Jun 24, 7:32 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon, Tallapoosa | 58 min |
| Jun 24, 7:45 PM CDT | Special Weather Statement | BMX | Fayette | 45 min |
| Jun 24, 7:58 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne | 62 min |
| Jun 24, 8:02 PM CDT | Special Weather Statement | BMX | Randolph | 58 min |
| Jun 24, 8:20 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Elmore, Macon, Montgomery | 55 min |
| Jun 24, 8:40 PM CDT | Special Weather Statement | BMX | Tallapoosa | 50 min |
| Jun 24, 8:53 PM CDT | Special Weather Statement | BMX | Shelby | 52 min |
| Jun 24, 9:05 PM CDT | Special Weather Statement | BMX | Talladega | 40 min |
| Jun 24, 9:13 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Lowndes, Montgomery | 62 min |
| Jun 24, 9:29 PM CDT | Special Weather Statement | BMX | Coosa | 46 min |
| Jun 24, 9:45 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 45 min |
| Jun 24, 9:54 PM CDT | Special Weather Statement | BMX | Chilton | 51 min |
| Jun 24, 10:08 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 52 min |
| Jun 24, 10:14 PM CDT | Special Weather Statement | BMX | Bibb, Perry | 61 min |
| Jun 24, 10:25 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Shelby, Tuscaloosa | 35 min |
| Jun 24, 10:50 PM CDT | Special Weather Statement | BMX | Dallas | 40 min |
| Jun 24, 10:59 PM CDT | Special Weather Statement | BMX | Hale, Tuscaloosa | 61 min |
| Jun 25, 3:57 PM CDT | Special Weather Statement | BMX | Jefferson | 48 min |
| Jun 25, 4:11 PM CDT | Special Weather Statement | BMX | Hale | 49 min |
| Jun 25, 4:27 PM CDT | Areal Flood Advisory | BMX | Jefferson | 3 hr |
| Jun 25, 4:28 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 36 min |
| Jun 25, 4:34 PM CDT | Special Weather Statement | BMX | Cherokee | 41 min |
| Jun 25, 4:49 PM CDT | Special Weather Statement | BMX | Greene | 41 min |
| Jun 25, 4:54 PM CDT | Special Weather Statement | BMX | Shelby | 36 min |
| Jun 25, 4:58 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 32 min |
| Jun 25, 5:07 PM CDT | Special Weather Statement | BMX | Pickens | 38 min |
| Jun 25, 5:11 PM CDT | Special Weather Statement | BMX | Autauga | 49 min |
| Jun 25, 5:25 PM CDT | Special Weather Statement | BMX | Hale | 50 min |
| Jun 25, 5:28 PM CDT | Special Weather Statement | BMX | Etowah | 32 min |
| Jun 25, 6:17 PM CDT | Special Weather Statement | BMX | Marengo | 28 min |
| Jun 25, 6:25 PM CDT | Special Weather Statement | BMX | Dallas | 35 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.